MathSciNet Relay Station
MathSciNet bibliographic data
MR2900105 92D40 (34C40 34K18 37N25 91B76)
Zhang, Guodong; Chen, Boshan; Zhu, Lulu; Shen, Yi Hopf bifurcation for a differential-algebraic biological economic system with time delay. Appl. Math. Comput. 218 (2012), no. 15, 7717–7726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement